MathSciNet Relay Station
MathSciNet bibliographic data
MR554376 (81h:10050) 10F25
Mignotte, Maurice Approximation des nombres algébriques par des nombres algébriques de grand degré. (French) Ann. Fac. Sci. Toulouse Math. (5) 1 (1979), no. 2, 165–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement